# SDR SWIA2021070759303

- Difficulty date: April 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON GALLEY DOOR SILL. AREA MARKED.     (C-CHECK RO 7/5/2021)    REMOVED AND REPLACED GALLEY SERVICE DOOR LOWER SILL ANGLE IAW CRJ-700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG# SH670-31950 REV.Y. COMPLIED WITH 51-900-1002-SKY. PRESSURE CHECK GOOD. OPS CHECK GOOD.
